# SDR ASAA2019081203370

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,092 hours, 14,364 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Transformer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT OVERHEAT LIGHT ILLUM ON SHORT FINAL AT NIGHT. GROUNDED - YES. WHCU FAULTS WINDOW SENSOR. SENSOR RESISTANCE NORMAL, WIRING FROM WINDOW TO WHCU NORMAL. FOUND HEAT LEAD ON TRANSFORMER TERM 2, SHOULD BE ON TERM 1 FOR H16 REF B737-800 WDM 30-41-11. RELOCATED HEAT LEAD TO TERM 1. OPS CHECK GOOD PER B737-800 AMM 30-41-00-710-801.
